MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER BIOMET ZB 12/14 COCR HD 36MM X +0; PROTHESIS, HIP

ZIMMER BIOMET, INC. ZIMMER BIOMET ZB 12/14 COCR HD 36MM X +0; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: country: czech republic; customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the sterile package cover was found opened and not secure.It was also reported that there was no patient involvement and no delay of surgery.Another implant was available to be used to finish surgery smoothly.No additional information was available.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Product and product photos were returned and evaluated.A visual evaluation of the returned product and provided photos found that the outer sterile blister was cracked open.The inner sterile blister exhibited no damage and sterility was intact.Sterility had not been compromised.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.The reported event was not related to a combination of products; therefore, a compatibility review was not applicable.The condition of the device when it left zimmer biomet is considered conforming to specification.The reported issue was confirmed by evaluation of the provided photos and the returned product; however, sterility had not been compromised.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIMMER BIOMET ZB 12/14 COCR HD 36MM X +0
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18586135
Report Number0001822565-2024-00233
Device Sequence Number15216296
Product Code LPH
UDI-Device Identifier00889024498884
UDI-Public(01)00889024498884(17)331024(10)3173496
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number802203602
Device Lot Number3173496
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown